# SDR CALA2013091091193

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 66,896 hours, 23,742 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER DOOR 1R, INOPERATIVE,  WHEN TESTED.  EMERGENCY LIGHT ITEM NUMBER IS L27.  SWAPPED RT EMERGENCY EXIT DR 1 ASSEMBLY WITH LT.  REPLACED POWER SUPPLY M730 THEN BLEW A FUSE.  FOUND WIRE PIN 13 SHORTING OUT ON CONNECTOR D66.  SEE WDM 33-51-12 PG 5 & SCHEMATIC MANUAL 33-51-01 PG 105 SH2. FOUND WIRES SWAPPED AT CLASS DIVIDER EXIT SIGN L763.  CORRECTED WIRES IAW WDM 33-51-12 LIGHTS CHECKED GOOD.
